Knowledge Management System of Institue of Mechanics, CAS
Stability of flow of a generalized newtonian fluid down an inclined plane | |
Fan C(范椿)![]() | |
Source Publication | Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics
![]() |
1982 | |
Volume | 33Issue:2Pages:181-188 |
ISSN | 0044-2275 |
Indexed By | SCI |
Language | 英语 |
WOS ID | WOS:A1982NS74700002 |
WOS Research Area | Mathematics |
WOS Subject | Mathematics, Applied |
Citation statistics | |
Document Type | 期刊论文 |
Identifier | http://dspace.imech.ac.cn/handle/311007/39960 |
Collection | 力学所知识产出(1956-2008) |
Corresponding Author | CHUN, F (reprint author), ACAD SINICA,INST MECH,BEIJING,PEOPLES R CHINA. |
Recommended Citation GB/T 7714 | Fan C,CHUN, F . Stability of flow of a generalized newtonian fluid down an inclined plane[J]. Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics,1982,33,2,:181-188. |
APA | Fan C,&CHUN, F .(1982).Stability of flow of a generalized newtonian fluid down an inclined plane.Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics,33(2),181-188. |
MLA | Fan C,et al."Stability of flow of a generalized newtonian fluid down an inclined plane".Zeitschrift Fur Angewandte Mathematik Und Physik/Journal of Applied Mathematics and Physics 33.2(1982):181-188. |
Files in This Item: | Download All | |||||
File Name/Size | DocType | Version | Access | License | ||
ja033.pdf(316KB) | 开放获取 | -- | View Download |
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.
Edit Comment